CureZone   Log On   Join
Re: Hunger, Bloated, Shaky, Faint, etc?
 
joegrane Views: 1,980
Published: 5 years ago
 
This is a reply to # 2,327,634

Re: Hunger, Bloated, Shaky, Faint, etc?


Did the doc recommend a dose of DHEA? I suppose you could start with just a quarter of a 25mg tablet.

You might feel a difference on the first day that you try it.

I'm a guy so this could be quite different for a female. It can be really nice when you get the right dose and your body is healthy enough to handle it properly.

It might be interesting to see the effect of a low dose before getting the oxbile on board so you make one change at a time.

Also if the oxbile enables you to normalize your cholesterol, maybe you will make more DHEA naturally. You could then compare the effect with your DHEA supplementation.

Btw Testosterone is downstream from DHEA and normalizing T can have a noticeable effect on a female's libido ; )

I suggest that you become aware of the commonly reported side effects of taking too much. Heart palps is one.

Do you get any zinc from a Multi vitamin or other source?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.250 sec, (1)